MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAWIRE AND WIRECLIP TORQUER; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAWIRE AND WIRECLIP TORQUER; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29710
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the burr was dislodged and stuck in the lesion.The 100% stenosed target lesion was located in the mildly tortuous and severely calcified peripheral artery.A 2.00mm peripheral rotalink plus and peripheral rotawire guidewire were selected for tibial artery atherectomy.During the procedure, it was noted that the wire and the device were lodged in a chronic occlusion in the peroneal artery.The devices could not be withdrawn through the common femoral arteriotomy.Intervention included exposing the peroneal artery through the lower leg to cut the device free at the distal end of the device.The rest of the rotablator was removed from the sheath.The procedure was completed.The patient did not experience any complications, and the patient was expected to fully recover.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: impact codes: corrected.
 
Event or Problem Description
It was reported that the burr was dislodged and stuck in the lesion.The 100% stenosed target lesion was located in the mildly tortuous and severely calcified peripheral artery.A 2.00mm peripheral rotalink plus and peripheral rotawire guidewire were selected for tibial artery atherectomy.During the procedure, it was noted that the wire and the device were lodged in a chronic occlusion in the peroneal artery.The devices could not be withdrawn through the common femoral arteriotomy.Intervention included exposing the peroneal artery through the lower leg to cut the device free at the distal end of the device.The rest of the rotablator was removed from the sheath.The procedure was completed.The patient did not experience any complications, and the patient was expected to fully recover.It was further reported that the lesion was 4-5mm long.The patient was medicated with verapimil and nitro in the rotaglide solution.The procedure was aborted.

Brand Name
PERIPHERAL ROTAWIRE AND WIRECLIP TORQUER
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23310510
Report Number2124215-2025-71903
Device Sequence Number4988546
Product Code MCW
UDI-Device Identifier08714729863649
UDI-Public(01)08714729863649(17)260508(10)33994393
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2026
Device Model Number29710
Device Catalogue Number29710
Device Lot Number0033994393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer10/22/2025
12/01/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/18/2025
12/26/2025
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight125 KG